# SDR AALA20090406TUL20

- Difficulty date: March 18, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER CASTING CRACKED IN RADIUS ABOVE FORWARD END OF ACTUATOR, OUTBOARD SIDE.  REPLACED SPOILER CASTING PER SRM 51-30.
